Posted by: tendie | 2008-12-16

the use of contracetives

hii i' ve been using cotraceptives for nine months now,my question is only saw my period for the fisrt months only and from there nothing until now,i' m using a three months injection and i' m 28 years,nevre use any type of contraceptives before,i only have 1 daughter whom i breastfeed for thnere something wrong with me or am i developing some kind of disease please help me.

thanking you in advaced

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Tendie
Amenorrhoea (no periods) is a known common complication of Depo provera (3#month )inj.As long as you have kept your injection schedule you should have no fear.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: jj | 2008-12-17

no, its normal most woment experience that when using the contraceptives.

Reply to jj

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.